Vol. 64, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Another martingale convergence theorem

Anthony G. Mucci

Vol. 64 (1976), No. 2, 539–541
Abstract

A classical martingale theorem is generalized to “martingale like” sequences. The method of proof is a generalization of Doob’s proof by “downcrossings”.

Mathematical Subject Classification
Primary: 60G45, 60G45
Milestones
Received: 28 July 1975
Revised: 13 January 1976
Published: 1 June 1976
Authors
Anthony G. Mucci